Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 128, Number 1
HTML articles powered by AMS MathViewer

Distal functions on groups
A. W. Knapp PDF
Trans. Amer. Math. Soc. 128 (1967), 1-40
The cotangent complex of a morphism
S. Lichtenbaum and M. Schlessinger PDF
Trans. Amer. Math. Soc. 128 (1967), 41-70
Some new Hilbert algebras
R. Keown PDF
Trans. Amer. Math. Soc. 128 (1967), 71-87
Continuity of linear operators commuting with continuous linear operators
B. E. Johnson PDF
Trans. Amer. Math. Soc. 128 (1967), 88-102
Darboux transformations
A. M. Bruckner and J. B. Bruckner PDF
Trans. Amer. Math. Soc. 128 (1967), 103-111
Semisimple maximal quotient rings
Francis L. Sandomierski PDF
Trans. Amer. Math. Soc. 128 (1967), 112-120
On the alternating projections theorem and bivariate stationary stochastic processes
Habib Salehi PDF
Trans. Amer. Math. Soc. 128 (1967), 121-134
On some improperly posed problems for quasilinear equations of mixed type
L. E. Payne and D. Sather PDF
Trans. Amer. Math. Soc. 128 (1967), 135-141
On homogeneous spaces and reductive subalgebras of simple Lie algebras
A. Sagle and D. J. Winter PDF
Trans. Amer. Math. Soc. 128 (1967), 142-147
On homeomorphisms of certain infinite dimensional spaces
Raymond Y. T. Wong PDF
Trans. Amer. Math. Soc. 128 (1967), 148-154
Diffeomorphisms of $1$-connected manifolds
William Browder PDF
Trans. Amer. Math. Soc. 128 (1967), 155-163
Operators commuting with Boolean algebras of projections of infinite multiplicity
L. Tzafriri PDF
Trans. Amer. Math. Soc. 128 (1967), 164-175
On a class of nodal noncommutative Jordan algebras
Jerry I. Goldman PDF
Trans. Amer. Math. Soc. 128 (1967), 176-183